# SDR CA990804037

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spar
- Part number: C2W61A
- Condition: Cracked
- Location: Te Flap
- Component: C2W1045A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 LENGTHWISE CRACKS ON UPPER RADIUS OF THE REAR SPAR AT THE OUTBOARD FLAP ATTACHMENT BRACKET ON THE LEFT WING.   REPAIR SCHEME REQUESTED.
